# SDR DALA2022032401982

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,072 hours, 33,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 MID-CABIN CEILING EXIT SIGN IS UPSIDE DOWN. CORRECTIVE ACTION: REINSTALLED EXIT LIGHT COVER IN THE CORRECT UPRIGHT POSTION. (8718535)
